MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-CORK 13MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER ORTHOPAEDICS-CORK 13MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 48955136
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 04/03/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; wrong inserter was used by rep.Fracture of cage occurred.Another cage was implanted.
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment; the device was inspected and the complaint cage was confirmed to be fractured.No relevant manufacturing issues were identified as all units met specifications.The root cause of the reported event was determined to be user error.
 
Event or Problem Description

Brand Name
13MM X 6DEG X 11MM X 28MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NJ NA
MDR Report Key6530319
Report Number3004024955-2017-00019
Device Sequence Number10819342
Product Code MAX
UDI-Device Identifier07613327118117
UDI-Public(01)07613327118117(11)160414(10)AE8A
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48955136
Device Catalogue Number48955136
Device Lot NumberAE8A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2017
Initial Date Received by Manufacturer 04/03/2017
Supplement Date Received by Manufacturer04/03/2017
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date07/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight125